# SDR DALA2022052403593

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION SEAT TRACK -Y1292 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11.(2246431)
